? 11/10-Andy at 66 at +6.5 overnight; 497 amps; 434 +3

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Yvonne & Big John & Andy, Nov 10, 2018.

  1. Yvonne & Big John & Andy

    Yvonne & Big John & Andy Member

    Joined:
    Oct 17, 2015
    I am not sure what to do with his dose this evening. This is typical Andy - I had planned to increase to 1.75u yesterday but he was blue at amps so stayed the course. Then overnight he plunged to 66 and of course bounced again to red this amps. I did give 1.5u again this morning and can monitor today but I am concerned about his pm dose. I have had him over 3 yrs and have been on this board most of the time but just can't figure him out. I need more advice please. (Vet does not use Lantus)
     
  2. Olive & Paula

    Olive & Paula Well-Known Member

    Joined:
    Sep 6, 2015
    If your using the AT the 66 would indicate a reducie of .25. Not sure what L stands for after your number of units given (i.e., 1.5L).

    See what others say.
     
  3. Yvonne & Big John & Andy

    Yvonne & Big John & Andy Member

    Joined:
    Oct 17, 2015
    Thanks.
    The L is Lantus - Andy had UTI last week and was switched to Vetsulin (V) and then was in ER and switched to Novolin (N). I switched him back to Lantus and wanted to keep everything on one spreadsheet. Also for the record, I copied old data over and the "+" just means .25 and the " -" is .75 less too lazy to retype.
     

Share This Page